MathSciNet Relay Station
MathSciNet bibliographic data
MR2205115 60J80
Le Gall, Jean-François A conditional limit theorem for tree-indexed random walk. Stochastic Process. Appl. 116 (2006), no. 4, 539–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement